# SDR SIMA201021703

- Difficulty date: August 5, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 21,833 hours, 19,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4374 DURING THE INSPECTION FOUND THE RIGHT OVERHEAD WING EMERGENCY EXIT LIGHT TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT OVERWING EMERGENCY LIGHT ASSEMBLY IAW EMB 140 AMM 33-50-07-000-802-A AND 33-50-07-400-802-A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
